Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 37, NWS San Angelo, TX

April 9, 2008Throckmorton County, Texas

NWS San Angelo, TX issued this tornado warning at Apr 9, 2008, 9:13 PM CDT for Throckmorton County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2008, 9:13 PM CDT (02:13 UTC)
Expired
Apr 9, 2008, 9:45 PM CDT
In force
32 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

County Throckmorton County, TX

The radar

The Dyess AFB radar (KDYX), 61 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 7:44 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.2 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2061 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 237 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2061 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
537 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
237 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
4.9
Supercell composite
22.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSJT 100217
TORSJT
TXC447-100245-
/O.NEW.KSJT.TO.W.0037.080410T0213Z-080410T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
913 PM CDT WED APR 9 2008

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN THROCKMORTON COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 945 PM CDT

* AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
A   SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 18 MILES 
SOUTHEAST OF HASKELL...OR ABOUT 20 MILES SOUTHWEST OF 
THROCKMORTON...MOVING NORTHEAST AT 34 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  THE INTERSECTION OF US-380 AND HIGHWAY 222... AND THE INTERSECTION 
  OF US-183 AND US-283 BY 935 PM CDT...
  THROCKMORTON BY 945 PM CDT. 

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT THURSDAY MORNING
FOR WEST CENTRAL TEXAS.

LAT...LON 3303 9911 3299 9947 3303 9947 3304 9947
      3311 9946 3336 9926
TIME...MOT...LOC 0213Z 228DEG 29KT 3304 9944

$$
24

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 9, 8:13 PM CDT, 1 hour earlier.

Area forecast discussion, Apr 9, 8:13 PM CDT, 1 hour before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
813 PM CDT WED APR 9 2008

.UPDATE...
QUICK UPDATE TO GRIDS/ZONES FOR WATCH NO. 182 WHICH REPLACES 178.
182 IS IN EFFECT UNTIL 7Z. TWEAKED WINDS ACROSS BIG COUNTRY FOR
WARM FRONT PLACEMENT.

11

&&

.PREV DISCUSSION... /ISSUED 700 PM CDT WED APR 9 2008/

AVIATION...
GUSTY WINDS WILL BE A FACTOR TONIGHT THROUGH THU...WITH A WARM
FRONT SITUATED ACROSS TO THE S OF I-20 AND A DRY LINE SITUATED
JUST TO THE W OF THE AREA. THE MAIN FRONT WILL MOVE ACROSS THE
AREA AFTER MIDNIGHT WHICH WILL LEAVE THE POSSIBILITY OF STORMS
ALONG AND AHEAD OF THESE SYSTEMS. GUSTY WINDS WILL BE PRESENT
BEHIND THE FRONT FOR DURING THE DAY THUR...WITH DRY AIR FILTERING
AND LOW CIGS CLEARING OUT BEFORE DAYBREAK AT TAFS.

11/KEISER

PREV DISCUSSION... /ISSUED 331 PM CDT WED APR 9 2008/

SHORT TERM...
WILL BE BUSY THROUGH TONIGHT WITH A GOOD CHANCE OF SEVERE WEATHER
OVER MOST OF THE AREA. SKIES HAVE MOSTLY CLEARED AND DESTABILIZED
OVER ALL THE CWA THIS AFTERNOON WITH THE EXCEPTION OF THE NORTHERN
BIG COUNTRY. A WARM FRONT CONTINUES TO MOVE TO THE NORTH ACROSS
THE AREA AND IS NOW ENTERING THE SOUTHERN BIG COUNTRY...WITH
ONGOING CONVECTION WITH ROTATION OBSERVED ALONG THE FRONTAL
BOUNDARY. THE SOUTHERN EXTENT OF THE DRY LINE HAS BEGUN TO BULGE
TO THE EAST AS EVIDENT BY A 15 DEGREE DROP IN THE DEW POINT AT
FORT STOCKTON...AND CONVECTION IS ONGOING JUST WEST OF THE CONCHO
VALLEY ALONG THE DRY LINE. THE LATEST RUC HAS INDICATED THIS
ENHANCED CONVECTION ALONG THE SOUTHERN EXTENT OF THE DRY LINE OVER
THE WESTERN CWA WITH THE LIKELY FORMATION OF A SQUALL LINE THIS
EVENING.

THE NORTHERN EXTENT OF THE DRY LINE WILL EXTEND NORTHWEST FROM
THE NORTHERN CONCHO VALLEY TO THE NEW MEXICO BORDER UNTIL LATE
THIS EVENING BEFORE BEGINNING ITS EASTERN PUSH. IN ADDITION TO THE
CONTINUING ACTIVITY OVER THE NORTHERN HALF OF THE FORECAST AREA
FOR THE REMAINDER OF THE AFTERNOON ASSOCIATED WITH THE WARM
FRONT...A BETTER CHANCE FOR SEVERE WEATHER WILL COME LATER THIS
EVENING WHEN THE DRY LINE MOVES EAST AND INTERSECTS THE WARM
FRONT...AN EVENT ENHANCED BY THE DEVELOPMENT OF A 60 KNOT PLUS LLJ
LATER THIS EVENING.

THE SEVERE WEATHER CHANCES WILL CONTINUE AFTER MIDNIGHT AND WILL
BE ACCOMPANIED BY HEAVY RAINFALL. THE DRY LINE/COLD FRONT WILL
CLEAR THE FORECAST AREA BY DAY BREAK THURSDAY WITH VERY DRY AIR AND
HIGH WINDS IN ITS WAKE. HAVE ISSUED A WIND ADVISORY FOR THE ENTIRE
CWA FOR THURSDAY AFTERNOON WITH ELEVATED FIRE DANGER CONTINUING
INTO FRIDAY.

LONG TERM...
THE LONG TERM LOOKS DRY AS AN UPPER LEVEL RIDGE BUILDS OVER THE
WESTERN STATES. THE FORECAST AREA WILL REMAIN UNDER THE INFLUENCE
OF UPPER HIGH PRESSURE THROUGH THE REMAINDER OF THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE  58  77  40  74 /  70  10  10  10
SAN ANGELO  58  83  43  78 /  60  10  10   0
JUNCTION  63  85  44  83 /  50  10  10  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR BROWN-CALLAHAN-COKE-COLEMAN-CONCHO-CROCKETT-FISHER-
HASKELL-IRION-JONES-KIMBLE-MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS-
SAN SABA-SCHLEICHER-SHACKELFORD-STERLING-SUTTON-TAYLOR-
THROCKMORTON-TOM GREEN.

WIND ADVISORY FROM 12 PM TO 7 PM CDT THURSDAY FOR BROWN-CALLAHAN-
COKE-COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION-JONES-KIMBLE-
MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA-SCHLEICHER-
SHACKELFORD-STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN.

&&
Hazardous weather outlook, Apr 9, 1:52 PM CDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
152 PM CDT WED APR 9 2008

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-101900-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
152 PM CDT WED APR 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND TONIGHT ACROSS WEST
CENTRAL TEXAS AS A WARM FRONT INTERACTS WITH A SURFACE DRYLINE.
THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE MAINLY ALONG AND
NORTHEAST OF A LINE FROM STERLING CITY...THROUGH SAN ANGELO...AND
SOUTH TO MASON. THUNDERSTORMS WILL LIKELY DEVELOP QUICKLY THIS
AFTERNOON IN THIS VERY UNSTABLE ENVIRONMENT. THE MAIN THREATS WILL
BE VERY LARGE HAIL AND STRONG TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ON THURSDAY...WATCH FOR STRONG WEST WINDS ACROSS WEST CENTRAL
TEXAS. EXPECT AT LEAST A WIND ADVISORY. ALSO...WITH VERY DRY AIR
MOVING INTO WEST CENTRAL TEXAS...MINIMUM RELATIVE HUMIDITY VALUES
WILL LIKELY DROP INTO THE TEENS ACROSS WEST CENTRAL TEXAS THURSDAY
AFTERNOON. THUS...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
WITH A FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

EXPECT SPOTTER ACTIVATION THIS AFTERNOON AND TONIGHT.

23/HUBER

In the hours before

Local storm report, Apr 9, 3:44 PM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
344 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             4 WSW HAWLEY            32.59N 99.87W
04/09/2008  E1.00 INCH       JONES              TX   FIRE DEPT/RESCUE

&&

24
Local storm report, Apr 9, 4:31 PM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
431 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             3 S NUGENT              32.65N 99.66W
04/09/2008  M1.00 INCH       JONES              TX   LAW ENFORCEMENT

&&

11
Local storm report, Apr 9, 5:02 PM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
502 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             1 ENE ABILENE           32.45N 99.72W
04/09/2008  E0.75 INCH       TAYLOR             TX   BROADCAST MEDIA

0410 PM     HAIL             1 N HAMBY               32.53N 99.63W
04/09/2008  E1.75 INCH       JONES              TX   BROADCAST MEDIA

0420 PM     HAIL             7 ENE HAMBY             32.56N 99.52W
04/09/2008  E2.75 INCH       SHACKELFORD        TX   STORM CHASER

            BASEBALL HAIL AT THE INTERSECTION OF HWYS. 351 AND 604.

&&

11
Special weather statement, Apr 9, 6:08 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
608 PM CDT WED APR 9 2008

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-100200-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON
608 PM CDT WED APR 9 2008

...A TORNADO WATCH CONTINUES IN EFFECT FOR ALL OF WEST CENTRAL
TEXAS UNTIL 8 PM...

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE BIG
COUNTRY THIS EVENING...ESPECIALLY IN THE VICINITY OF A WARM FRONT.
ANY STORMS WHICH DEVELOP WILL HAVE THE POTENTIAL TO QUICKLY
INTENSIFY AND BECOME SEVERE WITH LARGE HAIL...DAMAGING WNIDS AND
POSSIBLY A TORNADO.

OTHER SCATTERED THUNDERSTORMS WERE DEVELOPING ALONG A DRYLINE
WHICH EXTENDED FROM JUST EAST OF MIDLAND TO JUST EAST OF
SANDERSON. THE STORMS WHICH DEVELOP ALONG THE DRYLINE WILL MOVE
QUICKLY NORTHEAST INTO WESTERN SECTIONS OF WEST CENTRAL TEXAS
EARLY TONIGHT. THESE STORMS COULD ALSO BE SEVERE.

LATER TONIGHT...A COLD FRONT WILL OVERTAKE THE DRYLINE AND THEN
SWEEP EASTWARD ACROSS WEST CENTRAL TEXAS. WITH THIS SETUP...
ADDITIONAL STORMS SHOULD QUICKLY REDEVELOP WEST OF A SWEETWATER
TO SAN ANGELO LINE BETWEEN 10 PM AND MIDNIGHT. AN INTENSE SQUALL
LINE IS EXPECTED TO MOVE RAPIDLY EAST ACROSS WEST CENTRAL TEXAS
AFTER MIDNIGHT. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES
WILL BE POSSIBLE WITH THE SQUALL LINE OVERNIGHT.

PEOPLE ACROSS WEST CENTRAL TEXAS ARE ENCOURAGED TO STAY TUNED TO
NOAA WEATHER RADIO OR LOCAL TELEVISION AND RADIO STATIONS FOR
THE LATEST WARNINGS...STATEMENTS AND UPDATES ON THIS SEVERE
WEATHER SITUATION.
Special weather statement, Apr 9, 8:00 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
800 PM CDT WED APR 9 2008

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-100330-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON
800 PM CDT WED APR 9 2008

...A NEW TORNADO WATCH IS NOW IN EFFECT FOR ALL OF WEST CENTRAL
TEXAS UNTIL 2 AM...

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE BIG
COUNTRY THROUGH EARLY TONIGHT...ESPECIALLY IN THE VICINITY OF A
WARM FRONT. ANY STORMS WHICH DEVELOP WILL HAVE THE POTENTIAL TO
QUICKLY INTENSIFY AND BECOME SEVERE WITH LARGE HAIL...DAMAGING
WNIDS AND POSSIBLY A TORNADO.

OTHER SCATTERED THUNDERSTORMS WILL DEVELOP EARLY TONIGHT BETWEEN
LUBBOCK...MIDLAND AND FORT STOCKTON...AND WILL QUICKLY MOVE INTO
WESTERN SECTIONS OF WEST CENTRAL TEXAS. THESE STORMS COULD ALSO BE
SEVERE.

LATER TONIGHT...A COLD FRONT WILL OVERTAKE THE DRYLINE AND THEN
SWEEP EASTWARD ACROSS WEST CENTRAL TEXAS. WITH THIS SETUP...
ADDITIONAL STORMS SHOULD QUICKLY REDEVELOP WEST OF A SWEETWATER
TO SAN ANGELO LINE BETWEEN 10 PM AND MIDNIGHT. AN INTENSE SQUALL
LINE IS EXPECTED TO MOVE RAPIDLY EAST ACROSS WEST CENTRAL TEXAS
AFTER MIDNIGHT. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES
WILL BE POSSIBLE WITH THE SQUALL LINE OVERNIGHT.

PEOPLE ACROSS WEST CENTRAL TEXAS ARE ENCOURAGED TO STAY TUNED TO
NOAA WEATHER RADIO OR LOCAL TELEVISION AND RADIO STATIONS FOR
THE LATEST WARNINGS...STATEMENTS AND UPDATES ON THIS SEVERE
WEATHER SITUATION.
Local storm report, Apr 9, 8:33 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
833 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             ROBY                    32.75N 100.38W
04/09/2008  E0.75 INCH       FISHER             TX   LAW ENFORCEMENT

0800 PM     HAIL             SYLVESTER               32.72N 100.25W
04/09/2008  E1.75 INCH       FISHER             TX   BROADCAST MEDIA

&&

11

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:22 PM CDTSevere Thunderstorm WarningSJTFisher23 min
Apr 9, 7:34 PM CDTTornado WarningSJTFisher, Nolan26 min
Apr 9, 7:55 PM CDTTornado WarningSJTFisher, Jones35 min
Apr 9, 8:21 PM CDTTornado WarningSJTHaskell, Jones, Shackelford24 min
Apr 9, 8:44 PM CDTTornado WarningSJTHaskell, Jones, Shackelford, Throckmorton31 min
Apr 9, 9:58 PM CDTSevere Thunderstorm WarningSJTFisher17 min
Apr 9, 10:12 PM CDTSevere Thunderstorm WarningSJTCrockett48 min
Apr 9, 10:38 PM CDTSevere Thunderstorm WarningSJTHaskell52 min
Apr 9, 10:43 PM CDTSevere Thunderstorm WarningSJTCrockett, Irion, Sterling, Tom Green47 min
Apr 9, 11:02 PM CDTSevere Thunderstorm WarningSJTCrockett43 min
Apr 9, 11:16 PM CDTFlash Flood WarningSJTFisher, Nolan3 hr
Apr 9, 11:23 PM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton15 min
Apr 9, 11:23 PM CDTSevere Thunderstorm WarningSJTCoke, Irion, Sterling, Tom Green67 min
Apr 9, 11:46 PM CDTTornado WarningSJTIrion, Tom Green29 min
Apr 9, 11:53 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton67 min
Apr 9, 11:57 PM CDTSevere Thunderstorm WarningSJTNolan, Taylor48 min
Apr 10, 12:06 AM CDTTornado WarningSJTCoke, Tom Green39 min
Apr 10, 12:19 AM CDTSevere Thunderstorm WarningSJTJones, Shackelford56 min
Apr 10, 12:26 AM CDTSevere Thunderstorm WarningSJTColeman, Runnels49 min
Apr 10, 12:34 AM CDTSevere Thunderstorm WarningSJTCallahan41 min
Apr 10, 12:37 AM CDTTornado WarningSJTColeman, Concho, McCulloch38 min
Apr 10, 12:41 AM CDTSevere Thunderstorm WarningSJTTaylor19 min
Apr 10, 12:47 AM CDTTornado WarningSJTRunnels28 min
Apr 10, 1:03 AM CDTSevere Thunderstorm WarningSJTThrockmorton27 min
Apr 10, 1:12 AM CDTSevere Thunderstorm WarningSJTShackelford18 min
Apr 10, 1:12 AM CDTSevere Thunderstorm WarningSJTBrown, Coleman, Concho, McCulloch, Menard, Runnels and 1 more63 min
Apr 10, 1:29 AM CDTTornado WarningSJTBrown, Coleman31 min
Apr 10, 1:54 AM CDTSevere Thunderstorm WarningSJTBrown36 min
Apr 10, 4:11 AM CDTWind AdvisorySJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 15 more15 hr
Apr 10, 4:56 AM CDTRed Flag WarningSJTCoke, Concho, Crockett, Irion, Kimble, Menard and 5 more14 hr

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.